Best polynomial degree reduction on q-lattices with application to q-orthogonal polynomials

R. Ait-Haddou, R. Goldman
Applied Mathematics and Computation, 266, 267-276, (2015)

Best polynomial degree reduction on q-lattices with application to q-orthogonal polynomials

Keywords

Degree reduction, q-Bernstein bases, (|q)-Bernstein bases, Discrete least squares, Little q-Legendre polynomials, q-Hahn polynomials

Abstract

​We show that a weighted least squares approximation of q-Bézier coefficients provides the best polynomial degree reduction in the q-L2-norm. We also provide a finite analogue of this result with respect to finite q-lattices and we present applications of these results to q-orthogonal polynomials.

Code

DOI: 10.1016/j.amc.2015.05.068

Sources

Website PDF

See all publications 2015